# SDR A6WA2018032645712

- Difficulty date: March 17, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 33,457 hours, 32,286 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTING FLAPS OUT OF ZERO.  PERFORMED A RESET PROCEDURE IAW 98-18G, BOX 12.   FLAPS RESET.     R & R THE LEFT AND RIGHT BPSU IAW AMM 27-51-10-05,  OPS CHECKED GOOD,  R & R THE FECU IAW AMM 27-51-05-05, OPS CHECKED GOOD,  COMPLIED WITH 270261.  ALL OPS CHECKS GOOD.  ACFT OK FOR SERVICE.
